Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 99, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Dec 7, 2011, 3:21 AM CST. It took effect at Dec 7, 2011, 2:50 PM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2011, 3:21 AM CST (09:21 UTC)
- In effect from
- Dec 7, 2011, 2:50 PM CST
- Expired
- Dec 8, 2011, 3:23 AM CST
- In force
- 13 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
605 WHUS73 KMKX 070921 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 321 AM CST WED DEC 7 2011 ...BRISK WEST WINDS TONIGHT INTO THURSDAY EVENING... .BRISK WEST WINDS BETWEEN LOW PRESSURE SITTING OVER HUDSON BAY CANADA...AND HIGH PRESSURE PUSHING IN FROM THE CENTRAL PLAINS WILL RESULT IN SMALL CRAFT ADVISORY CONDITIONS BEGINNING EARLY THIS EVENING. DUE TO THE OFFSHORE WIND FLOW...WAVES WILL ONLY REACH 2 TO 4 FEET AND BE HIGHEST TOWARD OPEN WATER. LMZ643>646-071730- /O.NEW.KMKX.SC.Y.0099.111208T0000Z-111209T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 321 AM CST WED DEC 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 PM CST THURSDAY. * WINDS: WEST WINDS INCREASING TO 15 TO 25 KNOTS BY THIS EVENING. * WAVES: 2 TO 4 FEET...HIGHEST TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
5 follow-up statements
266 WHUS73 KMKX 072025 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 225 PM CST WED DEC 7 2011 ...BRISK WEST WINDS TONIGHT INTO THURSDAY EVENING... .BRISK WEST WINDS BETWEEN LOW PRESSURE SITTING OVER HUDSON BAY CANADA...AND HIGH PRESSURE PUSHING IN FROM THE CENTRAL PLAINS WILL RESULT IN SMALL CRAFT ADVISORY CONDITIONS BEGINNING EARLY THIS EVENING. DUE TO THE OFFSHORE WIND FLOW...WAVES WILL ONLY REACH 2 TO 4 FEET AND BE HIGHEST TOWARD OPEN WATER. LMZ643>646-080430- /O.CON.KMKX.SC.Y.0099.111208T0000Z-111209T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 225 PM CST WED DEC 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 PM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 PM CST THURSDAY. * WINDS: WEST WINDS INCREASING TO 15 TO 25 KNOTS BY THIS EVENING. * WAVES: 2 TO 4 FEET...HIGHEST TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
118 WHUS73 KMKX 072050 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 250 PM CST WED DEC 7 2011 ...BRISK WEST WINDS TONIGHT INTO THURSDAY EVENING... .BRISK WEST WINDS BETWEEN LOW PRESSURE SITTING OVER HUDSON BAY CANADA...AND HIGH PRESSURE PUSHING IN FROM THE CENTRAL PLAINS WILL RESULT IN SMALL CRAFT ADVISORY CONDITIONS BEGINNING EARLY THIS EVENING. DUE TO THE OFFSHORE WIND FLOW...WAVES WILL ONLY REACH 2 TO 4 FEET AND BE HIGHEST TOWARD OPEN WATER. LMZ645-646-080500- /O.EXT.KMKX.SC.Y.0099.111207T2050Z-111209T0400Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 250 PM CST WED DEC 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CST THURSDAY. * WINDS: WEST WINDS 15 TO 25 KNOTS. * WAVES: 2 TO 4 FEET...HIGHEST TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-080500- /O.CON.KMKX.SC.Y.0099.111208T0000Z-111209T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 250 PM CST WED DEC 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 PM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 PM CST THURSDAY. * WINDS: WEST WINDS INCREASING TO 15 TO 25 KNOTS BY THIS EVENING. * WAVES: 2 TO 4 FEET...HIGHEST TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
506 WHUS73 KMKX 072322 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 522 PM CST WED DEC 7 2011 ...BRISK WEST WINDS TONIGHT INTO THURSDAY EVENING... .BRISK WEST WINDS BETWEEN LOW PRESSURE SITTING OVER HUDSON BAY CANADA...AND HIGH PRESSURE PUSHING IN FROM THE CENTRAL PLAINS WILL RESULT IN SMALL CRAFT ADVISORY CONDITIONS TONIGHT AND THURSDAY. DUE TO THE OFFSHORE WIND FLOW...WAVES WILL ONLY REACH 1 TO 3 FEET AND BE HIGHEST TOWARD OPEN WATER. LMZ643-644-080730- /O.EXT.KMKX.SC.Y.0099.111207T2322Z-111209T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 522 PM CST WED DEC 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CST THURSDAY. * WINDS: NORTHWEST BACKING WEST 10 TO 20 KNOTS...WITH GUSTS TO 25 KNOTS. HIGHEST GUSTS TOWARD THE OPEN WATER. * WAVES: 1 TO 3 FEET...HIGHEST TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-080730- /O.CON.KMKX.SC.Y.0099.000000T0000Z-111209T0400Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 522 PM CST WED DEC 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THURSDAY. * WINDS: NORTHWEST BACKING WEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. HIGHEST GUSTS TOWARDS THE OPEN WATER. * WAVES: 1 TO 3 FEET...HIGHEST TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
757 WHUS73 KMKX 080410 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1010 PM CST WED DEC 7 2011 ...WEST WINDS TO INCREASE AGAIN LATE TONIGHT AND THURSDAY MORNING... .WEST WINDS WILL TURN TO THE NORTHWEST AND INCREASE LATE TONIGHT AND THURSDAY MORNING AS A COLD FRONT MOVES ACROSS LAKE MICHIGAN. A BRIEF LULL IN WIND SPEEDS IS EXPECTED OVERNIGHT BEFORE THE WINDS TURN BRISK AGAIN THURSDAY MORNING. DUE TO THE LINGERING UNSTABLE CONDITIONS OVER LAKE MICHIGAN...WIND GUSTS MAY STILL REACH 25 KNOTS TOWARDS THE OPEN WATERS OVERNIGHT. MORE FREQUENT GUSTS TO 25 KNOTS ARE EXPECTED TO DEVELOP THURSDAY MORNING. THE OFFSHORE FLOW WILL RESULT IN WAVES OF 1 TO 3 FEET...WITH THE HIGHEST WAVES TOWARDS THE OPEN WATERS. LMZ643>646-081215- /O.CON.KMKX.SC.Y.0099.000000T0000Z-111209T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1010 PM CST WED DEC 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THURSDAY. * WINDS: WEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. HIGHEST GUSTS TOWARDS THE OPEN WATER. * WAVES: 1 TO 3 FEET...HIGHEST TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
848 WHUS73 KMKX 080923 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 323 AM CST THU DEC 8 2011 LMZ643>646-081030- /O.CAN.KMKX.SC.Y.0099.000000T0000Z-111209T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 323 AM CST THU DEC 8 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS WILL BE WESTERLY TODAY...BUT ARE EXPECTED TO HOLD JUST BELOW SMALL CRAFT ADVISORY CRITERIA. FOR THE AREA FROM WINTHROP HARBOR TO SHEBOYGAN...THE STRONGEST WINDS WILL BE FOUND UP AROUND SHEBOYGAN. THE HIGHEST WAVES WILL BE TOWARD OPEN WATER. SMALL CRAFT ARE URGED TO EXERCISE CAUTION. $$ DAVIS WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 6, 9:33 PM CST, 5 hours 48 minutes earlier.
Area forecast discussion, Dec 6, 9:33 PM CST, 5 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 933 PM CST TUE DEC 6 2011 .UPDATE...LOW CLOUDS SLOWER TO CLEAR THAN EARLIER EXPECTED. 00Z KDVN SOUNDING SHOWS CLOUDS TO BE AROUND 3K FEET THICK. LOW CLOUD DECK EXTENDS INTO SOUTHEAST MN AND ERN IA...CRAWLING EWD AT 10KTS. AS LOW LEVEL RIDGE SLIPS SWD...EXPC LOW LEVEL WINDS AND INCREASED MIXING TO ERODE LOW CLOUDS FROM WEST TO EAST BETWEEN 06Z AND 12Z. AMDAR SOUNDINGS FROM SOUTHEAST MN CONFIRM INCREASING LOW LEVEL WINDS. AS A RESULT OF SLOWER CLOUD MOVEMENT...BUMPED UP OVERNIGHT LOW TEMPS SLIGHTLY IN EAST. A FEW FLURRIES MAY STILL ACCOMPANY THE LOW CLOUDS IN THE WEST AND NORTH. && .AVIATION/06Z TAFS/...INCREASING LOW LEVEL SOUTHWEST WINDS WILL LIKELY CARRY A PERIOD OF MVFR CIGS INTO KMSN OVERNIGHT. CONFIDENCE DECREASES WHETHER THESE LOWER CIGS WL REACH ERN TAF SITES DUE TO INCREASED LOW LEVEL MIXING OF DRIER AIR. MAY NEED TO USE A TEMPO GROUP. LOW CLOUDS SLOWER TO CLEAR AND WILL HANG ON IN THE EAST THROUGH THE NIGHT...POSSIBLY INTO THE EARLY MORNING. && .MARINE...OFFSHORE WINDS WILL GET CLOSE TO SMALL CRAFT ADVISORY CRITERIA ON WEDNESDAY AHEAD OF APPROACHING COLD FRONT. FRONT MOVES THROUGH ON WEDNESDAY WITH NORTHWEST WINDS REMAINING CLOSE TO SMALL CRAFT CONDITIONS WED NGT INTO THU. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && MBK
Hazardous weather outlook, Dec 6, 3:36 PM CST, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 336 PM CST TUE DEC 6 2011 WIZ046-047-051-052-056>060-062>072-071015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 336 PM CST TUE DEC 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-071015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 336 PM CST TUE DEC 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SMALL CRAFT ADVISORY CONDITIONS MAY BE MET AGAIN WEDNESDAY THROUGH THURSDAY NIGHT DUE TO BRISK WESTERLY WINDS BETWEEN LOW PRESSURE NORTH OF THE GREAT LAKES AND STRONG HIGH PRESSURE BUILDING IN FROM THE CENTRAL PLAINS. GEHRING WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.